Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Taking beatcap for migraine and BP. having unusual heartbeat. Is it side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Hi am 30 years, I am taking beatcap tr 40 daily in morning due to migraine and BP but few days i am noted some unusual heartbeat once in a day, plz suggest is there is some problem due to betacap or any another issue, plz suggest the better option to rescue I am having some gastic issue as well, I am also taking XET CR 12.5 for anti dep as my doctor recd, but i take the same occational whn i feel problem, My doctor say mucsle issue and gave Drise for 3 week and then i stop.
Posted Thu, 5 Dec 2013 in Hypertension and Heart Disease
Answered by Dr. Prasad 26 minutes later
Brief Answer: It may be related... Detailed Answer: Hi, Betacap is a betablocker by action. This medication is known to lower heart rate and systolic blood pressure. So technically it can slow down your heart rate and rarely you may feel missed beats. Besides that, prolonged use has reported to cause gastritis in few individuals as well. Therefore though there is a strong relation between your symptoms and betacap, before we modify the treatment, visit your physician at the earliest. He/she can examine your blood pressure, heart rate / rhythm and perform ECG / holter monitoring. The dose of the drug would be modified based on your heart rate and blood pressure numbers. In the interim you may start proton pump inhibitor like pantoprazole 40mg once a day before food for 2 weeks to take care of gastritis. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Follow-up: Taking beatcap for migraine and BP. having unusual heartbeat. Is it side effect? 49 minutes later
Why the sme is happen once in a day as I feel healthy. But due to ths I will more coz as I feel my heart beat some time.wht will I do or ignore such thing as to keep normal. Plz suggest and suggest diet which control ths Unwanted rythem
Answered by Dr. Prasad 17 minutes later
Brief Answer: Diet cannot control heart rate... Detailed Answer: Hi, Heart has a own pacemaker which control the rate and rhythm of beating. The pacemaker function unfortunately cannot be controlled with diet. So dieting has least effect on the rate abnormality that you feel. What you feel could either be lowered heart (feeling of absent beats) or rapidly beating heart rate due to other reasons. Commonly these disturbances are due to benign / function conditions which need no medical intervention. But we can only decide to leave it alone only after we do the basic investigations. Therefore I suggest you to visit your treating doctor. He/she can record an ECG/Holter recording, measure your pulse and blood pressure and then suggest the required medicine change. Until then avoid strenuous physical activity. Mild to moderate exercise - early morning walks and slow breathing exercise will benefit you. Hope this answers your query. Feel free to ask your doubts. Regards
Above answer was peer-reviewed by
Follow-up: Taking beatcap for migraine and BP. having unusual heartbeat. Is it side effect? 1 hour later
Some time I have inching on left mostly as ths is concern, as doctor say ths is ur muscle weaken and he deliveries d rise cap to cover vit d. The muscle pain is due to gastric or some other issue as pain contiously move. plz suggest to over come as medication is already in use
Answered by Dr. Prasad 1 hour later
Brief Answer: Muscle pain is not likely to be due to gastritis.. Detailed Answer: Hi, From what I understand you have some itching on the left side along with muscular pain. Frankly the symptoms are too broad and vague to comment on it. I would be glad to help you if you can describe the symptoms, upload reports (if any). You may use good moisturizer and see if itching improves. If pain is severe, you may try pain killer like ibuprofen under cover of pantoprazole. Itching and muscle pain may or may not be related. Therefore an elaborate description will help me formulate my reply better. Awaiting your reply... Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor